Uncertain premises and Jeffrey's rule

Behavioral and Brain Sciences 32 (1):97-98 (2009)
Oaksford & Chater (O&C) begin in the halfway Bayesian house of assuming that minor premises in conditional inferences are certain. We demonstrate that this assumption is a serious limitation. They additionally suggest that appealing to Jeffrey's rule could make their approach more general. We present evidence that this rule is not limited enough to account for actual probability judgements
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/S0140525X09000430
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,675
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Jonathan St B. T. Evans, David E. Over & Peter Carruthers (1998). Rationality and Reasoning. British Journal for the Philosophy of Science 49 (1):189-194.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

15 ( #265,074 of 2,255,076 )

Recent downloads (6 months)

6 ( #99,917 of 2,255,076 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.